Stephen Dilworth and Stephen Montgomery-Smith, The distribution of vector-valued Rademacher series. Annals Prob. 21, (1993), 2046-2052. Let \(X = \sum \epsilon_n x_n\) be a Rademacher series with vector-valued coefficients. We obtain an approximate formula for the distribution of the random variable \(\|X\|\) in terms of its mean and a certain quantity derived from the \(K\)-functional of interpolation theory. Several applications of the formula are given. (tex, dvi, ps, pdf.)


 List of all preprints